Doctor insights on:
Dangers Of Lorazepam Withdrawal
I've taken ativan (lorazepam) for 1.5 years progressing up to 1mg x 3 a day.Spent 2months tapering off.Took last pill 7days ago.Should withdrawl dangers be over?
Depends on dose: Usually, the small doses of Lorazepam that are given for anxiety should not cause withdrawal symptoms. Also if it is only for one week, it shouldn't be a problem. However, if the person has been on Lorazepam for a long time before this, it may lead to withdrawal symptoms. Also, you need to make certain there isn't a history of other benzodiazepam usage in addition or simultaneous to the lorazepam. ...Read more
Quite a few.: Sweating, stomach cramps, dizziness, blurred vision, nausea, irritability, insomnia, ringing of the ears and in severe cases , convulsions. There should be a gradual withdrawal , decreasing the medications a little bit at the time with your doctor's help. If you had been on it for a long time on a dose exceeding 3 mg. daily, it might be best to do the gradual reduction in the hospital. ...Read more
Switch.: In my opinion the best way to taper is to switch to a long half-life substitute and then taper. I would suggest Tranxene (clorazepate). You can stop the lorazepam immediately and start the Tranxene (clorazepate). The dose of the latter would depend on the dose of the former. You could then easily taper the Tranxene (clorazepate) without having the withdrawal effects because of the slow taper. ...Read more
If i take less the a milligram a day of ativan (lorazepam) will I have withdrawals if i stop that amout ?
I have been taking .5 mg of lorazepam for 2 years. Would stopping such a small amount cause withdrawal symptoms?
- Talk to a doctor live online for free
- Dangers of lorazepam
- Withdrawal from lorazepam
- Lorazepam withdrawal symptoms
- Ask a doctor a question free online
- Danger of alcohol withdrawal
- What are the dangers of seroquel withdrawal?
- Lorazepam allergy
- Talk to a neurologist online